# SDR SWAA2013012111579

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 28,267 hours, 16,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN ROWS 8 TO 19 RIGHT SIDE FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES PER M/M.
